# SDR 2012FA0000816

- Difficulty date: November 2, 2012
- Submitted: December 13, 2012
- Operation: General aviation
- Aircraft: N40661
- Make and model: Maule M-4-220C
- Aircraft serial: 2173C
- Engine: Frnkln 6V350*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Engine
- Part time: 40 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE FLIGHT THERE WAS AN INTERNAL ENGINE FAILURE RESULTING AN A CRACKED ENGINE CASE AND EMERGENCY LANDING.  THE ENGINE WAS RETURNED FOR OVERHAUL.
